# SDR EE4Y201706233815

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 52,488 hours, 22,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RT AFT DOOR SILL CORRODED.  REPLACED IAW SRM INSTRUCTIONS.
